Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: Choking; Cardio-respiratory arrest; Churning of stomach; This is a spontaneous report from a contactable physician downloaded from the Regulatory Authority ES-AEMPS-781793. A 93-years-old female patient received bnt162b2 (COMIRNATY, Batch/Lot Number: EP2163), intramuscular on 03Mar2021 as single dose for Covid-19 immunisation. Medical history included: Bedridden since a month ago, Parkinson''s disease, atrial fibrillation, dementia Alzheimer''s type . The patient''s concomitant medications were not reported. On 03Mar2021 the patient died from choking , cardio-respiratory arrest , churning of stomach . It was not reported if an autopsy was performed. Course of the event On March 3, she gets the 1st dose of Pfizer vaccine. 2 hours later, while eating, the patient died suddenly. Additional info: they warn by syncope that does not respond. Bedridden life for a month. Alzheimer''s dementia. At 2:30 p.m. he has choked and had nausea without vomiting and has been left unresponsive. Very slow breathing. He has not responded for 10 minutes. Upon arrival at home, the patient was in cardiorespiratory arrest. The reporting physician did not start maneuvers for his baseline situation. They had vaccinated him this morning. The reporting physician thinks the cause was choking Follow up information has been requested.; Reported Cause(s) of Death: Choking; Cardio - respiratory arrest; Nausea
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166